# SDR UHLA201604220184

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 32,257 hours, 20,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE. FERRIED, R & R L1 DOOR FWD ROLLER SHAFT ASSY IAW 52-11-20.
